# SDR DALA2017052804373

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FORWARD & AFT PRODUCTION DOUBLER OF CENTER CARGO DOOR.  REPLACED IAW SRM 51-30-02.
